MAUDE Adverse Event Report: ORTHOFIX INC. FIREBIRD SFS; HOOK PUSHER

ORTHOFIX INC. FIREBIRD SFS; HOOK PUSHER
Model Number 51-7111
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were two instruments involved in the case.51-7111 hook pusher lot 30629-mg01 manufacture date; 07/01/2010.51-7111 hook pusher lot 30629-mh06 manufacture date; 08/06/2010.
 
Event or Problem Description
Information provided states that while trying to insert lumbar lamina hooks, surgeon stated hook kept falling off.Upon inspection both hook pushers were failing to close all the way resulting in a delay in the case.There were no adverse effects to the patient.

Brand Name
FIREBIRD SFS
Common Device Name
HOOK PUSHER
Manufacturer (Section D)
ORTHOFIX INC.
3451 plano parkway
lewisville TX 75056
MDR Report Key6572119
Report Number2183449-2017-00015
Device Sequence Number11020998
Product Code LXH
UDI-Device Identifier18257200046560
UDI-Public18257200046560
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K081684
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number51-7111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2017
Initial Report FDA Received Date05/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1